Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A problem of Robinson


Author: P. R. Garabedian
Journal: Bull. Amer. Math. Soc. 55 (1949), 917-922
MathSciNet review: 0032746
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, Bounded analytic functions, Duke Math. J. 14 (1947), 1–11. MR 0021108
  • 2. P. R. Garabedian, Schwarz's lemma and the Szegö kernel function, Thesis, Harvard University, 1948.
  • 3. Raphael M. Robinson, Analytic functions in circular rings, Duke Math. J. 10 (1943), 341–354. MR 0008092


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09308-4